# SDR SWI2024F01043

- Difficulty date: August 6, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED VISUAL INSPECTION FOR PREVIOUSLY REPAIRED CORROSION ON R/H FLOOR SILL FROM FS 409+128 TO FS 559.00. FOUND CORROSION ON R/H FLOOR ANGLE FROM FS449.85- FS473.15 AND ON FLOOR SILL  AROUND NUTPLATE HOLE AT FS559.00. CAMP28644789 (C-CHECK RO 10/26/2024) (FILED OPEN)BLENDED AND EVAL'D RH FLOOR SILL FLOOR ANGLE BETWEEN FS449.85 AND FS473.15 AND FLOOR SILL AROUND NUTPLATE HOLE AT FS559.00, REF CRJ 200 SRM 53-41-45 AND COMPLIED WITH ALL STEPS OF MHIRJ REO REO 601R-53-41-666 REV -C DATED 2012-11-06 AND REPAIR OF THE FLOOR SILL. SEE CONTINUATION FOR DETAILS.  COMPLIED WITH SKYWEST TASK CARD: 51-900-1003-SKY
